Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Blood clot in lower abdomen, lump with pain just below the skin, recurrent pains. Thromboplebitis ?

Dear Doctor, Around 3 months backs, I was diagnosed with a blood clot in my lower abdomen a little away from the belly button. Initially, I felt a pain just below the skin and then I felt a small lump. Subsequently, I felt the swelling (which has become painless) extending up my side like a vein and then it disappeared altogether after a few days. Again, 2 months back, I found another lump forming on my right abdomen just like the first one. I met another surgeon and he told me that it is thromboplebitis and I don t have to worry about it. Even though this lump has not extended, I can still feel it. The last few days, I started having short duration slight pains on a few other spots of abdomen. But these little pains seem to come recurrently. Now, for the last 2 days, I am having a feeling of bloated stomach with burping even after eating a small meal. Could you kindly tell what s wrong with me?
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
hi dinesh,
i have recently encountered similar patient with recurrent thrombophlebitis but in the legs. as you said it is clearly a thrombophlebitis , you need not worry much.but since you are having pain abdomen with bloating i would suggest you to go forUpper GI Endoscopy and also ultrasound scan with color doppler of abdomen to rule out any invovement of blood vessels supplying small and large intestine.if tests are normal please take medications(PPIs and prokinetics) from your doctor. i hope this will help you.have a nice day.
Answered: Fri, 31 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor